# SDR CALA9900047

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB HAS BULGE IN UPPER SKIN AT AFT SPAR APPROX 12 INCHES FROM OUTBOARD END AT FIRST RIB FROM END.  CUT OUT DAMAGE AND ACCOMPLISHED REPAIR PER 55-10-5 AND 12-30-8 MM.
